MathSciNet Relay Station
MathSciNet bibliographic data
MR491197 04A20 (02K05 02K30 04A15)
Mathias, A. R. D. Happy families. Ann. Math. Logic 12 (1977), no. 1, 59–111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement